Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SoCalCutie

Accutane and Bleeding...?

I am 30 years old, and just started Claravis 40mg 1x daily. I began this past Tuesday. 4 days into my treatment and I started what appears to be breakthrough bleeding? I already had my monthly visit on 9-11. I talked to my local pharmacy and they said it was "ok". Has any other female gone through this? Is this not normal given the severity of this medication? Any help would be greatly appreciated. Thank You :)

Share this post


Link to post
Share on other sites

From what I have experienced and read on these forums it is quite normal. I have had to carry extra "supplies" with me everyday as I never know what to expect!

Share this post


Link to post
Share on other sites

Carry extra "supplies" with you all the time. I went through a few weeks where one day there was a little spotting and then the next day there was nothing and then the next day there was something again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×